A member asked:

My dr is allowing me to stop geodon (ziprasidone). he just said i can stop but there must be a taper. the dose is 80 mg and next is 60 mg. is there a slower method?

5 doctors weighed in across 2 answers
Dr. Lynne Weixel answered

Specializes in Clinical Psychology

Discuss: It's always best to come to a consensus w/ your Dr. Switch if you can't. Trust will greatly improve your results. You are right to consider a slow taper and there are doses down to 20mg (maybe less) and half dose taper each 2-3 wks is slow. Did you understand why you were taking it? That's all very important to know. Try to talk about it - best wishes!

Answered 5/28/2016

1.3k views

Thank
Dr. Krishna Kumar answered

Specializes in Psychiatry

Geodon (ziprasidone) effects: Geodon (ziprasidone) is used to treat Schizophrenia and the manic symptoms of Bipolar disorder. Thank you for informing about Difficulty in breathing. Side effect of Geodon (ziprasidone) can be Respiratory tract infection. Discuss with Psychiatrist • Diagnosis of Schizophrenia or Bipolar disorder • Severity of symptoms now needing Geodon (ziprasidone) • Decreasing dose in view of benefits, side effects • Monitoring • Therapy for stress

Answered 5/31/2016

1.3k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question